It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Percocet
Dec 17, 2003
hey everyone....i'm 16 and was recently diagnosed with fibromayaglia...i fell off of a trampoline 2 years ago and ever since then i became sick...since i got head/neck trauma from the trampoline, i get extremely painful headaches...ugh they're terrible and i get them everyday...i was prescribed a bunch of different drugs for the pain and then i had a seizure....no one is sure what it was from but the drs i've been to pretty much think that it was the combination of medicine i was taking...i had to get off all of my medicine...it wasn't helping much but it helped somewhat, so i got even worse...the only think that takes the pain away from my headaches is percocet....i take it about 3 times a day at different times and i realized when i took one that i developed a tolerance and it wasn't working anymore...i decided i didnt wnat to get addicted anymore and i didn't want my mom to figure out i was taking more than one, so i didn't take them for 2 days...this was the longest time i went without taking one for about 1 1/2-2 months...i thought i was fine but then i went to the mall with my friends and i got so anxious...my hands were like shaking and they felt really heavy and it was just terrible..then i got realllyyy dizzy...if i wasn't in a wheelchair i probably would've fell...i thought it was my blood sugar and ate a cookie but it didn't do much....today it happened again...i also had a lot of trouble breathing..like i couldn't get a full breath...and then i took one about a half hour ago and now i feel fine.....i'm really scared becuz i need the percocet for my pain, but i'm getting addicted i think..i don't know what to do and i'm really scared..i can't tell my mom cuz she'll take them away...i'm scared : (
Re: Percocet
Dec 17, 2003
I know you don't want to but you are going to have to tell your mom. If you don't you are going to continue on this cycle and it's only going to get worse. If you've been taking them for a while and taking them only as prescribed, she's not going to be mad or take them away. Obviously, you are physically addicted to them but do you take them for pain or for the good feeling you get from them? Whichever it is, you need to tell her so the doctor can be informed. With your health issues, it's important that she and the doctor know everything that's going on, especially with the seizure issue. It could be that you were going into withdrawals from them but it could have been related to something entirely different which obviously needs to be checked out by your doctor. You really, really have to tell her. If you've been taking them for a period of time, the insert to the mediciation says plainly 'do not stop taking this medicine suddenly without consulting your doctor' which is why I don't think she will snatch them away. BE HONEST! You are too young to start heading down this road. If you don't say anything and you truly become addicted emotionally (if you are not already) then you will be fighting this illness for the rest of your life. Please tell her. It could save your life!!!
Re: Percocet
Dec 22, 2003
i don't take them to get high..they actually make me really nausious...i take them cuz of my headaches...the reason i'm taking them is becuz i was taken off my other medicine for the seizure thing and they said percocet won't give me seizures

this whole thing just stinks but i'm gonna try to slowly get myself off of them and use them only when the pain is really really really really bad...it's going to be hard because they're the only thing that helps my pain, but i'm gonna try because i really don't want to be addicted.

thanks for the responses. cya





All times are GMT -7. The time now is 08:23 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!